Can you eat bananas while taking warfarin?

0 votes
asked Dec 23, 2020 in Other- Health by Jodies998 (510 points)
Can you eat bananas while taking warfarin?

1 Answer

0 votes
answered Jan 12 by Kjudobber (1,490 points)
You can eat bananas while taking warfarin.

Bananas are perfectly fine to eat when taking blood thinners such as Warfarin.

Some of the major side effects of warfarin are.

Vomiting of blood or material that looks like coffee grounds, coughing up blood, severe headache or stomach pain, joint pain, discomfort or swelling, especially after an injury, vomiting of blood or material that looks like coffee grounds, bloody or black stool, red or even brown urine and also sometimes severe bleeding including heavier than normal menstrual bleeding.

If you are taking the blood thinner medication Warfarin and experience any of those side effects you should let your doctor know.

Sometimes some medications work okay for some people and other people they cause health issues and severe side effects for.

Most people don't experience any severe side effects when taking the medication Warfarin but some people do.

My mother takes Warfarin and has experienced no side effects of it.

34,604 questions

37,605 answers

215 comments

1,283,467 users

...